Phebitist

Post your sensitive skin questions here.

Moderator: talkhealth

Locked
2 posts
Guest Posts
Posts: 706
Joined: Wed Sep 07, 2016 4:12 pm
Quote

by Guest Posts on Tue Jan 28, 2020 10:53 am

Phebitist

I have phebitist...it itches...am using Cetraben cream which does soften the skin on my shins...but my doctor told me to use voltarol when its bad...its eases it straight away...but it dries my skin..which starts me scratching again..Need some help please, Linda
talkhealth team on behalf of a guest visitor

User avatar
Dr Emma Wedgeworth
Posts: 154
Joined: Mon Jan 16, 2017 11:26 am
Quote

by Dr Emma Wedgeworth on Thu Jan 30, 2020 11:39 pm

Re: Phebitist

Hi there,

Sorry to hear you are suffering.

Make sure you are not using any soaps or shower gels to wash with.

Keep going with the moisturiser, but I wonder if an anti-inflammatory steroid cream would be more effective than the voltarol to help with the itch. Mild creams won't thin the skin if used appropriately.

Hope this helps!
Dr Emma
Dr Emma Wedgeworth
Consultant Dermatologist & BSF spokesperson

http://www.talkhealthpartnership.com/on ... eworth.php

Locked
2 posts